Works matching DE "NUMERICAL solutions to integro-differential equations"
Results: 176
The backward euler anisotropic a posteriori error analysis for parabolic integro-differential equations.
- Published in:
- Numerical Methods for Partial Differential Equations, 2016, v. 32, n. 5, p. 1309, doi. 10.1002/num.22049
- By:
- Publication type:
- Article
Weak Galerkin finite element methods for linear parabolic integro-differential equations.
- Published in:
- Numerical Methods for Partial Differential Equations, 2016, v. 32, n. 5, p. 1357, doi. 10.1002/num.22053
- By:
- Publication type:
- Article
Numerical methods for a class of nonlinear integro-differential equations.
- Published in:
- Calcolo, 2013, v. 50, n. 1, p. 17, doi. 10.1007/s10092-012-0056-2
- By:
- Publication type:
- Article
Generalizaed Solutions to the Cauchy Problem for the Barbashin Integro-differential Equations.
- Published in:
- Journal of Mathematical Sciences, 2015, v. 208, n. 2, p. 160, doi. 10.1007/s10958-015-2433-2
- By:
- Publication type:
- Article
Weakly Nonlinear Systems of Integrodifferential Equations.
- Published in:
- Journal of Mathematical Sciences, 2014, v. 201, n. 3, p. 288, doi. 10.1007/s10958-014-1989-6
- By:
- Publication type:
- Article
Stationary heat conduction processes in bodies of randomly inhomogeneous structure.
- Published in:
- Journal of Mathematical Sciences, 2013, v. 190, n. 6, p. 848, doi. 10.1007/s10958-013-1293-x
- By:
- Publication type:
- Article
Weakly perturbed systems of linear integro-differential equations.
- Published in:
- Journal of Mathematical Sciences, 2013, v. 189, n. 5, p. 735, doi. 10.1007/s10958-013-1215-y
- By:
- Publication type:
- Article
Numerical solution of integro-differential Barbashin equations by Python application.
- Published in:
- Journal of Mathematical Sciences, 2013, v. 188, n. 3, p. 250, doi. 10.1007/s10958-012-1123-6
- By:
- Publication type:
- Article
Contact initial boundary-value problem of the diffusion of admixture particles in a two-phase stochastically inhomogeneous stratified strip.
- Published in:
- Journal of Mathematical Sciences, 2012, v. 183, n. 1, p. 83, doi. 10.1007/s10958-012-0799-y
- By:
- Publication type:
- Article
Probabilistic approach to free boundary problems and pricing of American options.
- Published in:
- Journal of Mathematical Sciences, 2011, v. 176, n. 2, p. 124, doi. 10.1007/s10958-011-0406-7
- By:
- Publication type:
- Article
Numerical solutions of Black-Scholes integro-differential equations with convergence analysis.
- Published in:
- Turkish Journal of Mathematics, 2019, v. 43, n. 3, p. 1080, doi. 10.3906/mat-1812-89
- By:
- Publication type:
- Article
Stability in Functional Integro-differential Equations of Second Order with Variable Delay.
- Published in:
- Journal of Mathematical & Fundamental Sciences, 2017, v. 49, n. 1, p. 66, doi. 10.5614/j.math.fund.sci.2017.49.1.7
- By:
- Publication type:
- Article
Approximate solutions of impulsive integro-differential equations.
- Published in:
- Arabian Journal of Mathematics, 2018, v. 7, n. 4, p. 273, doi. 10.1007/s40065-018-0200-1
- By:
- Publication type:
- Article
Numerical Solution of Diffusion and Reaction–Diffusion Partial Integro-Differential Equations.
- Published in:
- International Journal of Computational Methods, 2018, v. 15, n. 6, p. N.PAG, doi. 10.1142/S0219876218500470
- By:
- Publication type:
- Article
NUMERICAL SOLUTIONS OF INTEGRO-DIFFERENTIAL EQUATIONS USING SOBOLEV GRADIENT METHODS.
- Published in:
- International Journal of Computational Methods, 2012, v. 9, n. 4, p. -1, doi. 10.1142/S0219876212500466
- By:
- Publication type:
- Article
Application of Taylor-Padé technique for obtaining approximate solution for system of linear Fredholm integro-differential equations.
- Published in:
- Applications & Applied Mathematics, 2017, v. 12, n. 1, p. 392
- By:
- Publication type:
- Article
Numerical solution of fractional integro-differential equations with nonlocal conditions.
- Published in:
- Applications & Applied Mathematics, 2017, v. 12, n. 1, p. 98
- By:
- Publication type:
- Article
A NOVEL CHELYSHKOV APPROACH TECHNIQUE FOR SOLVING FUNCTIONAL INTEGRO-DIFFERENTIAL EQUATIONS WITH MIXED DELAYS.
- Published in:
- Journal of Science & Arts, 2017, v. 17, n. 3, p. 477
- By:
- Publication type:
- Article
Neumann problem with the integro-differential operator in the boundary condition.
- Published in:
- Mathematical Notes, 2016, v. 100, n. 5/6, p. 687, doi. 10.1134/S0001434616110055
- By:
- Publication type:
- Article
A novel algorithm for the computation of systems containing different types of integral and integro-differential equations..
- Published in:
- Heat Transfer, 2021, v. 50, n. 4, p. 3065, doi. 10.1002/htj.22018
- By:
- Publication type:
- Article
An Efficient Numerical Scheme for a Class of Integro-Differential Equations with it's Convergence and Error Analysis.
- Published in:
- Journal of Mathematical Extension, 2023, v. 17, n. 10, p. 1, doi. 10.30495/JME.2023.2921
- By:
- Publication type:
- Article
Integrability analysis of regular and fractional Blackmore-Samulyak-Rosato fields.
- Published in:
- Condensed Matter Physics, 2010, v. 13, n. 4, p. 1
- By:
- Publication type:
- Article
An inventive numerical method for solving the most general form of integro-differential equations with functional delays and characteristic behavior of orthoexponential residual function.
- Published in:
- Computational & Applied Mathematics, 2019, v. 38, n. 2, p. 1, doi. 10.1007/s40314-019-0771-2
- By:
- Publication type:
- Article
A new approach for numerical solution of a linear system with distributed delays, Volterra delay-integro-differential equations, and nonlinear Volterra-Fredholm integral equation by Bezier curves.
- Published in:
- Computational & Applied Mathematics, 2017, v. 36, n. 3, p. 1349, doi. 10.1007/s40314-015-0296-2
- By:
- Publication type:
- Article
Operational Tau approximation for a general class of fractional integro-differential equations.
- Published in:
- Computational & Applied Mathematics, 2011, v. 30, n. 3, p. 655, doi. 10.1590/S1807-03022011000300010
- By:
- Publication type:
- Article
Solution of fractional-order integro-differential equations using optimal homotopy asymptotic method.
- Published in:
- Journal of Thermal Analysis & Calorimetry, 2021, v. 146, n. 3, p. 1421, doi. 10.1007/s10973-020-09935-x
- By:
- Publication type:
- Article
Distributed-order fractional wave equation on a finite domain: creep and forced oscillations of a rod.
- Published in:
- Continuum Mechanics & Thermodynamics, 2011, v. 23, n. 4, p. 305, doi. 10.1007/s00161-010-0177-2
- By:
- Publication type:
- Article
NUMERICAL SOLUTION OF PARTIAL INTEGRO-DIFFERENTIAL EQUATIONS WITH WEAKLY SINGULAR KERNELS.
- Published in:
- Advanced Mathematical Models & Applications, 2020, v. 5, n. 2, p. 149
- By:
- Publication type:
- Article
The magnetic field calculation in electromechanical systems with saturated ferromagnetic structural elements.
- Published in:
- Przegląd Elektrotechniczny, 2021, v. 97, n. 1, p. 69, doi. 10.15199/48.2021.01.12
- By:
- Publication type:
- Article
ON EXISTENCE OF SOLUTIONS OF IMPULSIVE NONLINEAR FUNCTIONAL NEUTRAL INTEGRO-DIFFERENTIAL EQUATIONS WITH NONLOCAL CONDITION.
- Published in:
- Demonstratio Mathematica, 2018, v. 51, n. 1, p. 413, doi. 10.1515/dema-2015-0029
- By:
- Publication type:
- Article
STABILITY OF INTEGRO-DIFFERENTIAL EQUATIONS WITH PERIODIC OPERATOR COEFFICIENTS.
- Published in:
- Quarterly Journal of Mechanics & Applied Mathematics, 1996, v. 49, n. 2, p. 235, doi. 10.1093/qjmam/49.2.235
- By:
- Publication type:
- Article
The compound Poisson process perturbed by a diffusion with a threshold dividend strategy.
- Published in:
- Applied Stochastic Models in Business & Industry, 2009, v. 25, n. 1, p. 73, doi. 10.1002/asmb.734
- By:
- Publication type:
- Article
A fractional spectral method with applications to some singular problems.
- Published in:
- Advances in Computational Mathematics, 2017, v. 43, n. 5, p. 911, doi. 10.1007/s10444-016-9511-y
- By:
- Publication type:
- Article
A dynamic elastic-visco-plastic unilateral contact problem with normal damped response and Coulomb friction.
- Published in:
- European Journal of Applied Mathematics, 2010, v. 21, n. 3, p. 229, doi. 10.1017/S0956792510000045
- By:
- Publication type:
- Article
DIFFERENTIAL MAC MODELS IN CONTINUUM MECHANICS AND PHYSICS.
- Published in:
- Journal of Applied Functional Analysis, 2013, v. 8, n. 1, p. 100
- By:
- Publication type:
- Article
Perturbed Galerkin Method for Solving Integro-Differential Equations.
- Published in:
- Journal of Applied Mathematics, 2022, p. 1, doi. 10.1155/2022/9748558
- By:
- Publication type:
- Article
Fractional-Order Legendre Functions and Their Application to Solve Fractional Optimal Control of Systems Described by Integro-differential Equations.
- Published in:
- Acta Applicandae Mathematicae, 2018, v. 158, n. 1, p. 87, doi. 10.1007/s10440-018-0175-0
- By:
- Publication type:
- Article
Solutions to Integro-differential Problems Arising on Pricing Options in a Lévy Market.
- Published in:
- Acta Applicandae Mathematicae, 2012, v. 118, n. 1, p. 237, doi. 10.1007/s10440-012-9687-1
- By:
- Publication type:
- Article
Existence and uniqueness of fuzzy solutions for the nonlinear second-order fuzzy Volterra integrodifferential equations.
- Published in:
- Journal of Computational Analysis & Applications, 2016, v. 21, n. 1, p. 213
- By:
- Publication type:
- Article
A new impulsive integro-differential inequality and its applications.
- Published in:
- Journal of Computational Analysis & Applications, 2013, v. 15, n. 1, p. 817
- By:
- Publication type:
- Article
A note on Nonlinear boundary value problem for first order impulsive integro-differential equations of mixed type [J. Math. Anal. Appl. 325 (2007) 830-842].
- Published in:
- Journal of Computational Analysis & Applications, 2012, v. 14, n. 1, p. 890
- By:
- Publication type:
- Article
Solution to a Singular Integro-Differential Equation.
- Published in:
- Journal of Computational Analysis & Applications, 2010, v. 12, n. 1B, p. 321
- By:
- Publication type:
- Article
Numerical Method for a Perturbed Risk Model with Proportional Investment.
- Published in:
- Mathematics (2227-7390), 2023, v. 11, n. 1, p. 43, doi. 10.3390/math11010043
- By:
- Publication type:
- Article
Prey-Predator Model with a Nonlocal Bistable Dynamics of Prey.
- Published in:
- Mathematics (2227-7390), 2018, v. 6, n. 3, p. 41, doi. 10.3390/math6030041
- By:
- Publication type:
- Article
A New Computational Method Based on Laguerre Polynomials for Solving Certain Nonlinear Partial Integro Differential Equations.
- Published in:
- Acta Physica Polonica: A, 2017, v. 132, n. 3, p. 561, doi. 10.12693/APhysPolA.132.561
- By:
- Publication type:
- Article
A new analytical method for solving systems of linear integro-differential equations
- Published in:
- Journal of King Saud University - Science, 2011, v. 23, n. 4, p. 349, doi. 10.1016/j.jksus.2010.07.016
- By:
- Publication type:
- Article
On the approximate solution of integro-differential equations arising in oscillating magnetic fields.
- Published in:
- Applications of Mathematics, 2013, v. 58, n. 5, p. 595, doi. 10.1007/s10492-013-0029-z
- By:
- Publication type:
- Article
Asymptotics for large time of solutions to nonlinear system associated with the penetration of a magnetic field into a substance.
- Published in:
- Applications of Mathematics, 2010, v. 55, n. 6, p. 471, doi. 10.1007/s10492-010-0019-3
- By:
- Publication type:
- Article
A Chebyshev Polynomial Approach for High-Order Linear Fredholm-Volterra Integro-Differential Equations.
- Published in:
- Gazi University Journal of Science, 2012, v. 25, n. 2, p. 393
- By:
- Publication type:
- Article
Criterion of Existence of Power-Law Memory for Economic Processes.
- Published in:
- Entropy, 2018, v. 20, n. 6, p. 414, doi. 10.3390/e20060414
- By:
- Publication type:
- Article